# SDR SWAA2012110509074

- Difficulty date: October 9, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 85,994 hours, 48,680 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Part number: 651768537
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD SUPPORT ANGLE FASTENER MISSING AT BS 348.2, STR 15L.  INSTALLED FASTENERS IAW ER AND EA.
